MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300188
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: no device issues were reported by the customer.The customer did not know the date the event took place.Bigfoot conducted a thorough investigation and found that the event potentially occurred in february due to the several instances of prolonged high glucose identified.Investigation found that the system performed as intended during this time.Instances of low glucose were also discovered and the system performed as intended and raised low glucose alerts per specification in each instance.Therefore, there was no indication that the product did not meet specification.If bigfoot learns of any new information in relation to this case, another investigation will be performed, and a follow-up report will be submitted.All pertinent information available to bigfoot has been submitted.Justification for delay in submission: bigfoot became aware of the hyperglycemic event on (b)(6) 2022 but upon initial investigation, no device data was found for the month of march, indicating that the customer wasn't using the system at the time.Successful contact with the customer on (b)(6) 2022 indicated that the event potentially happened in the month of april, however, there was also no device data found for the month of april.For completeness, bigfoot extended the investigation to review the last available glucose data in the month of february.Bigfoot was then able to identify a period of potential hyperglycemia taking place in feburary that was consistent with the event described by the customer.
 
Event or Problem Description
A customer experienced symptoms of severe hyperglycemia including feeling weak when they woke up at approximately 1:00 am est.The customer did not know the date the event took place.They did not check their blood glucose level on a blood glucose meter but the sensor glucose values were above 400mg/dl.They were treated in the emergency room with insulin and iv fluids.There was no report of death or permanent impairment associated with the event.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mccarthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key14528055
Report Number3016525500-2022-00006
Device Sequence Number12217099
Product Code QLG
UDI-Device Identifier00850003506258
UDI-Public00850003506258
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Model NumberFG-300188
Device Catalogue NumberFG-300188
Device Lot Number00000364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2022
Initial Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale